Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 17
  1. #1
    Junior Member
    Join Date
    Nov 2011
    Posts
    9

    FIN FUKED ME UP.....

    I had been taking fin 1.25mg / day for exactly 4 months....

    About a month after I started taking it I noticed a slight decrease in my libido. I was thinking its no biggie.. Instead of wanking off once a day I would do it maybe every other day. Then eventually it led to every 2-3 days...and so on.. I can still get an erection and I ejaculate fine for the most part. but I get horny only a handful of times per week..

    The sexual side effects weren't the worse for me.. It was the mental side effects.

    About a 6-8 weeks ago I started to really take notice some changes. I noticed that I would constantly feel fatigue, no matter how much sleep I would get. My brain would always feel foggy.. I'd be forgetful, confused, and couldn't focus or concentrate. Also I noticed that my anxiety level had dramatically gone up and I ALWAYS feel nervous.. I get irritated easy and mood swings. And I am normally a very mellow person. I was also starting to feel very depressed and extremely low self esteem..

    I went to go see a doc about all this (at the time I had NO idea it had anything to do with fin) and he said that I have ADHD-Inattentive.. I thought that was weird because I am 24 years old and never had that problem when I was younger. He said sometimes the symptoms can show up when you get older. I say ok.. cool.. I was happy I finally had an answer. My semester at school started and it was causing me a great deal of stress, and said it could be possibly due to that. But I've always been an A/B student and done well in school. He prescribed me Adderall and it helps. However, I'm only better only while on the medication, but once it wore off within a few hours, I was back to feeling tired, fatigue, anxious, etc...

    So I started doing some research online. Since some adderall users report hairloss as a side effect.. one thing led to another and I somehow ended up reading about the disastrous side effects of propecia. I knew it could cause decreased libido, but I was not aware it can cause hypogoandism, which pretty much described my symptoms and why I had been feeling the way I was feeling.

    Needless to say I was furious, scared, even more anxious and depressed.. I am fearing that its too late to go back to normal. I found all this out recently and stopped taking the drug yesterday cold turkey. I am really hoping that I return to normal sexually and mentally, since I am in nursing school and can not fathom how I am going to survive with this brain fog and fatigue i've developed. And the depression is getting worse and worse each day, especially after I found out about all this info.

    Please please please.... Warning all the guys out there about this NASTY ASS DRUG.... Do your research before you decide to mess with your body's natural hormones and chemistry. A few extra hairs aren't worth it, trust me. The worse part is that the side effects may be perminent. You don't know if you'll be one of the unlucky ones like myself, but if you are, it might be too late and you've already screwed yourself.

    Im hoping for the best and hope that I return to my normal self soon. I do feel different, like I am not the same person. My emotions are different and my mental state is different. I am so depressed and sometimes don't want to leave my house, and I have extreme lack of motivation. Its severely impacted my life.

    Thanks for reading and I hope this helps someone out there....

    STAY AWAY FROM THIS DRUG!!!!!!!!!!!

  2. #2
    Timi
    Guest

    Re: FIN FUKED ME UP.....

    all in the Dustbin

    from Fin to Minox

    and live!

    i have ruined my Live with this Drugs

  3. #3
    Senior Member
    Join Date
    Oct 2009
    Posts
    1,554

    Re: FIN FUKED ME UP.....

    You stopped taking Propecia two days ago and you're scared you won't go back to normal?

    Almost guaranteed to be false. You will be fine within a month, and possibly within the week.

  4. #4
    Senior Member
    Join Date
    Oct 2010
    Posts
    251

    Re: FIN FUKED ME UP.....

    Messed up- you should get back to normal just fine in the coming weeks. Try to calm down and realize that the chances of severe permanent side effects are very rare. If for whatever reason you don't get back to normal after a month or so then go back to the doctor and insist that they take your problems seriously.

  5. #5
    Junior Member
    Join Date
    Nov 2011
    Posts
    9

    Re: FIN FUKED ME UP.....

    Thanks for the reassurance, I am hoping that is the case. But I can't help but worry with seeing countless stories with these sides being persistent or irreversible. Your bodys hormone levels are very sensitive, and once they are out of whack, it can change the chemistry of your brain, possibly forever. I just hate myself for not doing more research on this drug before I took it. I am glad I found out 4 months into the treatment rather than just thinking I developed ADHD, and allowing it to get worse by continuing the treatment. Not to mention the sexual sides getting worse. I am at least lucky I have my libido slightly intact. And I had just spent $60 on 8 month supply that I just got in the mail last week! Going straight in the trash.

  6. #6
    Senior Member
    Join Date
    Oct 2010
    Posts
    251

    Re: FIN FUKED ME UP.....

    I am a post finasteride victim myself. I quit the drug two years ago and yet i am completely impotent amongst other things.

    You should be fine now that you are off the drug. If you don't get back to normal check out propeciahelp and review from there.

  7. #7

    Re: FIN FUKED ME UP.....

    How are you feeling today?

  8. #8
    Junior Member
    Join Date
    Nov 2011
    Posts
    9

    Re: FIN FUKED ME UP.....

    Not any different.. Only been 2 days though

  9. #9
    Junior Member
    Join Date
    Nov 2011
    Posts
    9

    Re: FIN FUKED ME UP.....

    Question -- is there any advantage to wean myself off this drug vs quitting cold turkey. I'm afraid if I completely stop the medication, it will throw my hormones off due to sudden increase in DHT vs a gradual change by decreasing my dose over time

  10. #10

    Re: FIN FUKED ME UP.....

    Well isn't it too late for that. Some will argue that weened off is better but there are no studies or data to go base the decision on.

    I went on and off the drug and used it very sporadically and yet crashed and have severe problems.

Similar Threads

  1. DIM to counter sides from Fin-can it prevent Fin working
    By iamevilhomer in forum Alternative Treatments
    Replies: 1
    Last Post: October 1st, 2011, 12:53 PM
  2. strange side-effects on 5mg Fin, none so far on 1mg Fin...
    By paximperia in forum Dealing with Side Effects
    Replies: 8
    Last Post: August 17th, 2007, 03:50 AM
  3. Bryan:quitting fin hairloss & fin losing effect thru tim
    By triton2 in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 13
    Last Post: May 2nd, 2007, 09:08 AM
  4. This is kinna fuked..
    By in forum Men's General Hair Loss Discussions
    Replies: 5
    Last Post: March 3rd, 2006, 12:34 AM
  5. Minox & Fin @ 2mo=RESULTS-just stopped Fin, start again?
    By AQ in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 1
    Last Post: August 12th, 2005, 03:25 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •